MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XXL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges consumer got stuck in chair and had to call 911.
 
Additional Manufacturer Narrative
A field service technician replaced the hand control and control box.The unit is working properly.
 
Event or Problem Description
Provider alleges consumer got stuck in chair and had to call 911.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa PA 18642
MDR Report Key9446063
Report Number2530130-2019-00134
Device Sequence Number2973260
Product Code INO
UDI-Device Identifier00606509400305
UDI-Public00606509400305
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XXL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;